I have now done the Can-C eye-drops and L-Carosine regimen for 37 days, from Oct. 23/13 to Nov. 29/12, and have decided to stop the regimen beginning today Nov. 30/13. The reason I am stopping the regimen is because I believe I am experiencing negative symptoms related to the regimen.
Firstly, over about the past week I have started to notice difficulty reading the credits on the TV screen following a movie or other writing on the TV screen. Admittedly, this may be due to the fact that I have a new prescription for glasses that I haven had filled yet, but I believe this is something different and of a more rapid onset which I suspect is due in part at least to this regimen.
Second, my eyes have become somewhat reddened and slightly inflamed. The redness on a scale of 1 to 10, is about a 4 given that 1 is white and 10 is blood red. On a scale of 1 to 10, the burning is slight and about a 3. The burning is now more or less the continuous norm as opposed to the normal and comfortable feeling about ten days to two weeks into the regimen. I suspect this is due to the eye-drops and their action on the surface of the eye, but this regimen is not getting into the eye and reducing the eye-floaters.
I do not think these new symptoms are do to the return of dry-eye condition mentioned earlier. I am not getting sudden stop of the eye-lid during blinking due to dryness of the eye, neither is there continual greasiness or abundant mucous in the eye. Also, I am not getting the blocked tear-duct that caused a build up of tears that took 10 to 15 finger wipes to drain them away.
Given the above, I think the regimen is now causing negative symptoms without delivering any positive ones. And on account of that have decided to cease the regimen today. I have given thought to perhaps taking a break and then resuming the regimen but given that there is no improvement is symptoms, that is not likely. Should I resume the regimen, I will report back here about that.
I intend to take a Taurine capsule today, and then I'll see whether to take them daily, every second day, or once or twice a week. But, I'll report back on how that goes.
I also intend to start researching eye-floaters again and I will report back If I discover any significant findings.
Good luck to you all with your eye-floaters, And, like Edison said of his Light bulb experiments, he hadn't failed, only discovered another way that didn't work. :)